# SDR AALA202010209014

- Difficulty date: October 16, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N932NN
- Make and model: Boeing 737823
- Aircraft serial: 33488
- Aircraft time: 22,440 hours, 9,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Loose
- Location: Emegency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY FLOOR LIGHTNING A BEAM 11C LOOSE.  RE-ATTACHED AND SECURED EMERGENCY PATH LIGHTING SHROUD AT FLOOR LEVEL, PER ESO 61106.
